# SDR AALA20140228006

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 73,894 hours, 25,873 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED STAB TRIM MESSAGES DISPLAYED ON UPPER EICAS SCREEN & STAB TRIM LIGHT ILLUMINATED ON OVERHEAD PANEL.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE LIMIT SWITCH & POSITION TRANSMITTER MODULE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
